# SDR QXEA0100661

- Difficulty date: May 6, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- Aircraft time: 38,132 hours, 47,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI - THE EXIT SIGN OVER THE MAIN CABIN DOOR WAS REPORTED INOPERATIVE. REMOVED AND REPLACED EXIT SIGN. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
